# SDR ASMF202006009

- Difficulty date: February 21, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 20,770 hours, 7,554 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Part serial: 2412
- Condition: Failed
- Location: Elevator
- Part time: 20,770 hours, 7,554 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXIING.  MAINTENANCE PERSONNEL PERFORMED THE FIM 27-31 TASK 812/813 PROCEDURE CONTINUING FAILURE.  ELEVATOR FEEL COMPUTER WAS REPLACED IAW MM 27-31-37-000/400-801, TEST CORRECT.
